# SDR GTIA2019091634631

- Difficulty date: September 16, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N646NK
- Make and model: Airbus A320-232
- Aircraft serial: 7062
- Aircraft time: 13,622 hours, 6,125 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Stripped
- Location: Megaphone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE QC-12 EXPIRES WITHIN 30 DAYS-DUE TO SCREWS BEING STRIPPED, R/R FWD MEGAPHONE IAW AMM 25-65-51, OPS CHECK GOOD
